CSpace
s3中紧致曲面的整体拼挤定理
李海中1; 胡泽军2
1994
Source Publication四川大学学报自然科学版
ISSN0490-6756
Volume031Issue:002Pages:275
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/40393
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.四川大学
Recommended Citation
GB/T 7714
李海中,胡泽军. s3中紧致曲面的整体拼挤定理[J]. 四川大学学报自然科学版,1994,031(002):275.
APA 李海中,&胡泽军.(1994).s3中紧致曲面的整体拼挤定理.四川大学学报自然科学版,031(002),275.
MLA 李海中,et al."s3中紧致曲面的整体拼挤定理".四川大学学报自然科学版 031.002(1994):275.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[李海中]'s Articles
[胡泽军]'s Articles
Baidu academic
Similar articles in Baidu academic
[李海中]'s Articles
[胡泽军]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[李海中]'s Articles
[胡泽军]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.